# SDR VNAA2020092411105

- Difficulty date: September 22, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 36,753 hours, 35,822 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 2322H000005
- Part serial: NGL131904
- Condition: Failed
- Location: Mlg
- Part time: 435 hours, 365 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NWS INOP CAUTION MESSAGE DURING CLIMB OUT.  R & R LANDING GEAR SELECTOR VALVE, IAW CRJ 700 AMM 32-32-10-000/400-801.  OPS CHECK GOOD.  LEAK CHECK GOOD.
